# SDR CALA2014073001036

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL FLIGHT ASSEMBLY ON SEATS 11ABC & 28ABC CRACKED & LENS MISSING.  SDR FORM ATTACHED. R & R EPL LIGHT ASSEMBLY & LENS AT SEATS 11ABC & 28ABC IAW AMM 33-51-11.  PERFORMED OPERATIONS TEST, FOUND NORMAL IAW AMM 33-51-11.
